Journal of Mathematical Problems, Equations and Statistics
  • Printed Journal
  • Refereed Journal
  • Peer Reviewed Journal

P-ISSN: 2709-9393, E-ISSN: 2709-9407

2020, Vol. 1, Issue 1, Part A


S. No. Title and Authors Name
1
Properties of binomial coefficients
Dragan Obradovic and Lakshmi Narayan Mishra
J. Math. Prob. Equations Stat., 2020; 1(1): 01-03
Abstract  |  Download  |  Country: India  |  File Size: 111 KB  |  Views: 1628   Downloads: 986
2
Mean delay model of the router under self-similar variable packet input traffic
D Mallikarjuna Reddy and Pushapalatha Sarla
J. Math. Prob. Equations Stat., 2020; 1(1): 04-09
Abstract  |  Download  |  Country: India  |  File Size: 216 KB  |  Views: 1464   Downloads: 803
3
Estimates of the zygmund type of mixed fractional integrals of riemann-liouville and derivatives of marchaud
Tulkin Mamatov and Nemat Mustafoev
J. Math. Prob. Equations Stat., 2020; 1(1): 10-19
Abstract  |  Download  |  Country: Uzbekistan  |  File Size: 188 KB  |  Views: 1332   Downloads: 740
4
Weighted zygmund type estimates for the volterra convolution type
Mamatov Tulkin and Sharipova Nargiza
J. Math. Prob. Equations Stat., 2020; 1(1): 20-31
Abstract  |  Download  |  Country: Uzbekistan  |  File Size: 215 KB  |  Views: 1405   Downloads: 772
5
Application of the main theorems of differential calculus to functional equations and inequalities
Rano Sabirova
J. Math. Prob. Equations Stat., 2020; 1(1): 32-34
Abstract  |  Download  |  Country: Uzbekistan  |  File Size: 123 KB  |  Views: 969   Downloads: 439
6
Mathematical analysis of non integer orders in comparison with classical
Nemat Mustafoev
J. Math. Prob. Equations Stat., 2020; 1(1): 35-43
Abstract  |  Download  |  Country: India  |  File Size: 312 KB  |  Views: 886   Downloads: 327
7
Correct solvability of nonlocal boundary value problem for one class of equations
Nodira Baratova
J. Math. Prob. Equations Stat., 2020; 1(1): 44-48
Abstract  |  Download  |  Country: Uzbekistan  |  File Size: 194 KB  |  Views: 971   Downloads: 417
8
Extensions of quasi-filiform leibniz algebras of maximum length in small dimensions
Umida Ashurova
J. Math. Prob. Equations Stat., 2020; 1(1): 49-51
Abstract  |  Download  |  Country: Uzbekistan  |  File Size: 129 KB  |  Views: 993   Downloads: 409
9
Generating permutations of the general linear groups (GPGLG)
Behnam Razzaghmaneshi
J. Math. Prob. Equations Stat., 2020; 1(1): 52-55
Abstract  |  Download  |  Country: Iran, Islamic Republic of  |  File Size: 159 KB  |  Views: 990   Downloads: 482
10
Bilateral generating functions for the two-parameter one-variable Srivastava polynomials
Dr. Salem Saleh Barahmah and Dr. Ahmed Ali Atash
J. Math. Prob. Equations Stat., 2020; 1(1): 56-63
Abstract  |  Download  |  Country: Yemen  |  File Size: 196 KB  |  Views: 733   Downloads: 261
11
An introduction to signal compression by using ‘Haar Wavelets’
Dr. Pratibha Shukla and Pratosh Kumar Awasthi
J. Math. Prob. Equations Stat., 2020; 1(1): 64-66
Abstract  |  Download  |  Country: India  |  File Size: 158 KB  |  Views: 415   Downloads: 153
12
A review on mathematical patterns in psychological analysis: A new perspective
Anmol
J. Math. Prob. Equations Stat., 2020; 1(1): 67-70
Abstract  |  Download  |  Country: India  |  File Size: 296 KB  |  Views: 219   Downloads: 94
Journal of Mathematical Problems, Equations and Statistics
Call for book chapter